# SDR E4EB20151115006

- Difficulty date: November 15, 2015
- Submitted: November 15, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Lt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD LE FUEL TANK UPPER TE TEE CAP HAS INTERGRANULAR CORROSION. BETWEEN XFS 30.000 - 57.000.
